# SDR QXEA2019082100321

- Difficulty date: August 17, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N639QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000760
- Aircraft time: 2,237 hours, 1,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH EXTERNAL POWER AVAILABLE, BUT DESELECTED, AND AIRCRAFT SHUTDOWN (TERMINATED) IF YOU SELECT THE GROUND SERVICE POWER ON OUTSIDE COCKPIT DOOR ALL EMERGENCY LIGHTS TURN ON. REMOVED FROM SERVICE. PERFORMED OPS TEST OF EMERGENCY LIGHTING IAW AMM TASK 33-50-00-710-801-A STEPS 1 THRU 5.B. OPS TEST GOOD, NO FURTHER DEFECTS NOTED.COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED.
